# SDR NACA20060002

- Difficulty date: January 18, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N727YK
- Make and model: Boeing 727-22C
- Aircraft serial: 19806
- Aircraft time: 55,403 hours, 39,785 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Defective
- Location: Connector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NO RIGHT MAIN LANDING GEAR LIGHT (GREEN) AFTER CYCLING 3 TIMES IN PAOT.  WORKED FINE IN PAFA.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH PINS.  REF: BMM 32-61-21, OP CHECKED GOOD.
